On Self-Regular IPMs

R. Sotirov, M. Salahi, T. Terlaky

Research output: Contribution to journalArticleProfessional

22 Downloads (Pure)
Original languageEnglish
Pages (from-to)209-300
JournalTop
Volume12
Issue number2
Publication statusPublished - 2004
Externally publishedYes

Cite this

Sotirov, R., Salahi, M., & Terlaky, T. (2004). On Self-Regular IPMs. Top, 12(2), 209-300.
Sotirov, R. ; Salahi, M. ; Terlaky, T. / On Self-Regular IPMs. In: Top. 2004 ; Vol. 12, No. 2. pp. 209-300.
@article{48e232a1bb1141f48c888b89dfff5a24,
title = "On Self-Regular IPMs",
author = "R. Sotirov and M. Salahi and T. Terlaky",
year = "2004",
language = "English",
volume = "12",
pages = "209--300",
journal = "Top",
issn = "1134-5764",
publisher = "Springer Verlag",
number = "2",

}

Sotirov, R, Salahi, M & Terlaky, T 2004, 'On Self-Regular IPMs', Top, vol. 12, no. 2, pp. 209-300.

On Self-Regular IPMs. / Sotirov, R.; Salahi, M.; Terlaky, T.

In: Top, Vol. 12, No. 2, 2004, p. 209-300.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On Self-Regular IPMs

AU - Sotirov, R.

AU - Salahi, M.

AU - Terlaky, T.

PY - 2004

Y1 - 2004

M3 - Article

VL - 12

SP - 209

EP - 300

JO - Top

JF - Top

SN - 1134-5764

IS - 2

ER -

Sotirov R, Salahi M, Terlaky T. On Self-Regular IPMs. Top. 2004;12(2):209-300.